# SDR AALA20140828005

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 78,732 hours, 12,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146T85571
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1773 STRINGER 28 RT, REPAIR DOUBLER WAS FOUND TO BE DENTED.  THE PREVIOUS REPAIR DOUBLER WAS R & R IAW EA B767-53-036334.
